Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Nifedipine..?

Anyone been prescribed this to stop contractions? Did you have any side effects?

Answer Question
 
twinmommy2009

Asked by twinmommy2009 at 9:31 PM on Feb. 24, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (2)
  • Not to stop contractions, but to lower my blood pressure during pregnancy and postpartum when I was having pre-e issues. Do you have PIH (pregnancy induced hypertension), or preeclampsia?? I have only heard of this drug being used to lower blood pressure, not to stop contractions.
    lillys_mommy09

    Answer by lillys_mommy09 at 9:56 PM on Feb. 24, 2009

  • Oh yes, and the side effects. I did not have any because it didn't do a damn thing to lower my blood pressure, however one can have light-headed and dizziness when standing because it can cause a very rapid drop in blood pressure. I'm sure your doc has already recommended you take it at night, if not be sure to do so!
    lillys_mommy09

    Answer by lillys_mommy09 at 9:59 PM on Feb. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN